# SDR AALA202202072400

- Difficulty date: February 6, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N968NN
- Make and model: Boeing 737*
- Aircraft serial: 33241
- Aircraft time: 20,014 hours, 7,957 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LH FWD ENTRY DOOR GIRT BAR BRACKET LOOSE. REPLACED SLIDE COVER WITH NEW IAW AMM 25-66-01, OPS CHECK GOOD.
